MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis occurred.A left atrial appendage (laa) closure procedure was being performed and a 35mm watchman flx pro laa closure device was implanted on (b)(6) 2022, and the patient was discharged without incident.On (b)(6) 2025, the watchman coordinator informed of a non-mobile thrombus located in the left atrium on top of the closure device.The thrombus was discovered via computed tomography (ct) scan for an unrelated procedure.The patient was placed back on anticoagulation medication.
 
Additional Manufacturer Narrative
B5 describe event or problem: updated with additional information received.
 
Event or Problem Description
It was reported that thrombosis occurred.A left atrial appendage (laa) closure procedure was being performed and a 35 mm watchman flx pro laa closure device was implanted on (b)(6) 2022, and the patient was discharged without incident.On (b)(6) 2025, the watchman coordinator informed of a non-mobile thrombus located in the left atrium on top of the closure device.The thrombus was discovered via computed tomography (ct) scan for an unrelated procedure.The patient was placed back on anticoagulation medication.It was further reported that transesophageal echocardiography (tee) was performed to confirm the thrombus.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23168111
Report Number2124215-2025-68137
Device Sequence Number9639531
Product Code NGV
UDI-Device Identifier08714729860525
UDI-Public(01)08714729860525(17)250830(10)30062691
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2025
Device Model NumberM635WU50350
Device Catalogue NumberM635WU50350
Device Lot Number0030062691
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date10/18/2025
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexMale